Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Picard theorem with an application to minimal surfaces
HTML articles powered by AMS MathViewer

by Peter Hall PDF
Trans. Amer. Math. Soc. 314 (1989), 597-603 Request permission

Abstract:

We prove a Picard theorem for holomorphic maps from ${\mathbf {C}}$ to a quadric hypersurface. This implies a theorem on the number of directions in general position omitted by the normals to a minimal surface of the conformal type of ${\mathbf {C}}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10, 32H25
  • Retrieve articles in all journals with MSC: 53A10, 32H25
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 314 (1989), 597-603
  • MSC: Primary 53A10; Secondary 32H25
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0978376-6
  • MathSciNet review: 978376